MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT HELICAL 10 VTA; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROSOFT HELICAL 10 VTA; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 100154H2HS-V
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has not been returned for evaluation.A root cause cannot be determined.
 
Event or Problem Description
It was reported that after unpacking the device, the zebra marks at the proximal end of the pusher coil were noted to be missing from the device.The device was not used in the patient.
 
Additional Manufacturer Narrative
The device was received for analysis.The pusher was found to be undamaged.The implant coil was attached to the pusher and the implant distal tip was deformed.The introducer tip was undamaged.The unit did not have any friction during retraction.The pusher was missing the warning mark.The reported complaint is confirmed.Inspection found the warning mark to be missing as described in the complaint.This issue is being monitored by quality systems.The investigation of the returned coil system found the implant was deformed at the distal location; the physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.

Brand Name
HYDROSOFT HELICAL 10 VTA
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo, ca
MDR Report Key10018057
Report Number2032493-2020-00121
Device Sequence Number2953066
Product Code HCG
UDI-Device Identifier00816777022844
UDI-Public(01)00816777022844(11)191002(17)240930(10)1910025PR
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K091641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number100154H2HS-V
Device Catalogue Number100154H2HS-V
Device Lot Number1910025PR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2020
Initial Date Received by Manufacturer 04/13/2020
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date05/01/2020
Supplement Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient Weight68